# SDR 95ZZZX6312

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N811PA
- Make and model: Airbus A310-324
- Aircraft serial: 439
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31022102
- Condition: Malfunctioned
- Location: Nr 2 Rt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ESCAPE SLIDE OPENING OPERATION IAW ITEM 256120.06.1, FOUND NORMAL INFLATION UNTIL DOOR REACHES THE WING.  FOUND QUICK DISCONNECT AIR BOTTLE WAS NOT FITTED TO THE SLIDE PIPE.  PRESSURE GOES OUT, NO DEPLOYMENT.  OPERATOR CONTROL NR 95/0BAH6/2.
